# SDR GLBA97028

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ZK
- Make and model: Beech 1900D
- Aircraft serial: UE202
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop Deice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Rt Prop
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RDU - RIGHT PROPELLER DE-ICE BOOT MISSING.  MAINTENANCE INSTALLED NEW BOOT.  (X)
